# SDR GLBA20110921G

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 31,698 hours, 39,079 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 228.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSP, FOUND CORROSION ON 2" OF STRINGER 16 AT FS 228.25, BELLY OF FUSELAGE.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSP IAW EO 11-1900-53-055.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
